# SDR SWAA2022072833667

- Difficulty date: July 26, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 63,994 hours, 37,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EXIT SIGN MISSING DIRECTIONAL ARROW. / [01] REMOVED AND REPLACED L1 LOWER DOOR EXIT SIGN REF AMM 33-51-00;[02] INSPECTED
